Acute Pancreatitis following heart cath

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

TRAUMACODE
New Member


Date Joined Jan 2013
Total Posts : 1
   Posted 1/31/2013 9:36 AM (GMT -6)   
My Wife just had to undergo a heart cath, following an episode of coronary spasms. The cath it self was clean, showing no occlusions, not even partial. The following day, her Lipase increased to over 600, which earned her additional time in hospital. Could thos be a reaction to the dye, or something else. There was no mention of acute pancreatitis being a possible complication. Has anyone else experienced this, or maybe know something about this????
Please help.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 9:27 AM (GMT -6)
There are a total of 2,972,768 posts in 326,010 threads.
View Active Threads


Who's Online
This forum has 160853 registered members. Please welcome our newest member, afayth.
435 Guest(s), 13 Registered Member(s) are currently online.  Details
Buxx99, Mind body spirit, YoungSuffererCanada, Katerina-b, HaleyBugs07, Lovemy3, RandyJoe, Sara14, IntenseBloodyDiarrhea, WalkingbyFaith, Minnesota, quincy, k07